# SDR HALA9800028

- Difficulty date: January 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N673MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47726
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

HNL - FLT 128 - EMERGENCY LIGHTS MID CABIN ON CEILING, DO NOT COME ON.  REMOVED AND REPLACED BATTERIES, OPS CHECK GOOD.  (M)
